# SDR CA121217010

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Unknown
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MFG ENGINEERING HAS DETERMINED THAT THERE ARE RELAYS DO NOT HAVE VOLTAGE SUPRESSION.  AS A RESULT THERE EXISTS THE POTENTIAL FOR THE GIO CARD TO BE SUBJECTED TO VOLTAGE SPIKES THAT EXCEED THE 50VDC DESIGN LIMIT, THIS WILL RESULT IN THE FAILURE OF THE GIO CARD.  3 KINDS OF FAILURE HAVE BEEN ATTRIBUTED TO THIS POSSIBLE ISSUE: 1.  FUEL FILTER CAS MESSAGE. THIS MESSAGE IS PROVISIONED FOR BUT NO FUEL FILTER BYPASS SWITCH IS INSTALLED AT THIS TIME.  FUEL BOOST PUMP TRIGGERED TO OPERATE THROUGH THE PUMP CHANGEOVER SYS.  INABILITY OF THE AUTOFEATHER TO OPERATE. THESE ISSUES PRESENT VERY LOW RISK  MFG WILL PROVIDE ADDITIONAL INFORMATION TO OPERATORS.
